Home > Research > Publications & Outputs > Quasitwo-dimensional holes in an oblique magnet...
View graph of relations

Quasitwo-dimensional holes in an oblique magnetic-field

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Quasitwo-dimensional holes in an oblique magnetic-field. / Bisti, V. E. ; Falko, Vladimir.

In: Fizika Tverdogo Tela, Vol. 34, No. 5, 05.1992, p. 1580-1586.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

APA

Vancouver

Bisti VE, Falko V. Quasitwo-dimensional holes in an oblique magnetic-field. Fizika Tverdogo Tela. 1992 May;34(5):1580-1586.

Author

Bisti, V. E. ; Falko, Vladimir. / Quasitwo-dimensional holes in an oblique magnetic-field. In: Fizika Tverdogo Tela. 1992 ; Vol. 34, No. 5. pp. 1580-1586.

Bibtex

@article{eabc4dc0b28b4b0394f3dd2972246c06,
title = "Quasitwo-dimensional holes in an oblique magnetic-field",
author = "Bisti, {V. E.} and Vladimir Falko",
year = "1992",
month = may,
language = "English",
volume = "34",
pages = "1580--1586",
journal = "Fizika Tverdogo Tela",
issn = "0367-3294",
publisher = "Nauka Publishers",
number = "5",

}

RIS

TY - JOUR

T1 - Quasitwo-dimensional holes in an oblique magnetic-field

AU - Bisti, V. E.

AU - Falko, Vladimir

PY - 1992/5

Y1 - 1992/5

M3 - Journal article

VL - 34

SP - 1580

EP - 1586

JO - Fizika Tverdogo Tela

JF - Fizika Tverdogo Tela

SN - 0367-3294

IS - 5

ER -